# SDR ASAA2023090644985

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,915 hours, 17,118 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 46Y6D2
- Condition: Malfunctioned
- Location: E/E Shelf E8-1
- Part time: 25,201 hours, 7,690 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FAIL" DISPLAYED ON HF-1 COMM PANEL INTERMITTENTLY. GROUNDED - YES. T/S AND FOUND #1 HF TXCVR @ FAULT. REMOVED AND REPLACED #1 HF TXCVR & OPS CKS NML IAW AMM 23-11-01 - "FAIL" NO LONGER DISPLAYED. SFO RADION CK ON 6640 GOOD.
